Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Errata: ``Certain pure cubic fields with class-number one'' [Math. Comp. 31 (1977), no. 138, 578-580; MR 55 #5578]

Author: H. C. Williams
Journal: Math. Comp. 33 (1979), 847-848
MSC: Primary 12A50; Secondary 12A30
Original Article: Math. Comp. 31 (1977), 578-580.
MathSciNet review: 535439
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A50, 12A30

Retrieve articles in all journals with MSC: 12A50, 12A30

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society